* Upcoming papers  
Subject Keyword Abstract Author
On Generalized Controllability Canonical Form with Multiple Input Variables

Ning Cai* and M. Junaid Khan
International Journal of Control, Automation, and Systems, vol. 15, no. 1, pp.169-177, 2017

Abstract : "This paper proposes a generalized controllability canonical form for linear multi-input systems by extending the normal controllability canonical forms. It is shown that there exists appropriate similarity transformation for any non-trivial system to transform it into a generalized controllability canonical form, even if the system is not completely controllable. The potential application scenarios are reviewed, especially for large-scale networked systems. The Luenberger format is taken as an instance to delineate the configuration of a generalized form. A numerical example is presented to demonstrate the relevant algorithm."

Keyword : Controllability canonical form, linear system, networked system, similarity transformation.

Download PDF : Click this link

Business License No.: 220-82-01782